MathSciNet Relay Station
MathSciNet bibliographic data
MR330099 12A30
Gras, M. N.; Moser, N.; Payan, J. J. Approximation algorithmique du groupe des classes de certains corps cubiques cycliques. (French) Acta Arith. 23 (1973), 295–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement